# SDR UPS01836838

- Difficulty date: September 8, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO PIT AT FS 1150-1160 AT LONG 33R X SLIDE DOOR TORQUE BOX PAN IS CRACKED. LOCATED AND DRILLED EXISTING HOLES IN NEW TORQUE BOX PAN IAW DC8 SRM  51-3-2. PAN TO BE INSTALLED ON UPS TASK CARD.
